# SDR ASOA05335

- Difficulty date: April 14, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 601R5107083
- Condition: Malfunctioned
- Location: Cargo Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT APPROX 5,000 FT THE CREW RECEIVED A CARGO SMOKE WARNING.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  AFTER THE CREW DISCHARGED THE FIRE BOTTLES, THE WARNING WENT OUT.  THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED SAFELY.  AFTER LANDING THE EMERGENCY SERVICES INSPECTED THE AC AND FOUND NO EVIDENCE OF ANY FIRE OR SMOKE AND THE AC PROCEEDED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE CARGO FIRE X PANEL AND ALSO THE NR1 AND NR2 FIRE BOTTLES ASSEMBLIES, THE NR1 AND NR2 FIRE BOTTLE SQUIBS AND BOTH CARGO SMOKE DETECTORS.  OPS CHECK GOOD.  AC OK FOR SERVICE. (K)
